VOMITING ALMOST THE WHOLE DAY
Mar 7, 2014
I stated taking tenolam e drug with ctx a day before yesterday and at night I couldn't sleep my body was numb and the next day I was vomiting for the whole day since morning, how long does this side effects take?
Response from Dr. Henry
You are off to a rough start with the tenolam e (Atripla in US). Symptoms are worse for the first 7-14 days and then most often improve so that by 4 weeks perhaps only 10% or so are having significant complaints. I would minimize taking ear any meals and keep you HIV provider informed of what you are experiencing. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Red Eyes After Sucking Penis Worried I Have HIV
- Swollen Lymph Glands After French Kissing Worried I Have HIV
- Swollen Lymph Glands After Touching Vagina Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.